Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Stomach upset post throat infection, please suggest treatment

had this upset stomach last weekend - with inconsistent bowel movements for 2 continuous days and then i took some ridol tablets for 2 days it is getting better but then had been feverish for last 4 days. have this lump kinda effect in my throat probably a throat infection subsequent to that stomach problem - probably
Asked On : Fri, 8 Jan 2010
Answers:  3 Views:  1223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
the medicine used by you is not effective if there is infection .
As you are having loose motion with fever may be you are having g i infection .You may take ofloxacin ornidazole combination along with rabeprazole and domperidone combination .
In case not responding consult physician.
wish you good health.
Answered: Tue, 10 Apr 2012
I find this answer helpful
  User's Response
for your loose motions- its better if the bacteria/ virus causing your problem get thrown out of your suystem.Its not a very good idea to take ridol, all it does is stop your bowel movements. If you do have an upset stomach in future dont take more than 2 ridols. just take plenty of fluids- preferably ORS or fruit juices.
Answered: Mon, 18 Jan 2010
  Anonymous's Response

It could also be due to the gastritis which the medications that you took could have triggered. Try taking TUMS or something to supress the gastric acidity, it might help.

Answered: Fri, 8 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor